Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: 2 days

  1. #1
    tiny51 is offline Junior Member
    Join Date
    Jun 2004
    Posts
    70

    2 days

    hey just started my first cycle yesterday and i took my test e and anadrol and i already have acne on my legs coming in. Could this be already from the test its been 2 days about 27 hours. thanks

  2. #2
    blackh2 is offline Associate Member
    Join Date
    Feb 2004
    Posts
    379
    what kind of tes???

  3. #3
    Mack-Attack's Avatar
    Mack-Attack is offline New Member
    Join Date
    Feb 2004
    Location
    Texas
    Posts
    48
    hope this isnt your first cycle because if it is you shouldnt be hitting up the drol

  4. #4
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    most likely from the drol.

  5. #5
    tiny51 is offline Junior Member
    Join Date
    Jun 2004
    Posts
    70
    it is my frist i thought the drol would be a good boost to start i only taking till the test E kicks in. THat should be 4 weeks right ?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •